MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number 02-012-35-4015
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377)
Date of Event 10/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: serial #: (b)(6), category #: 200-02-35 - three peg patella 35mm.Serial #: (b)(6), category #: 02-010-01-0340 - logic femoral ps cem right sz 4.Serial #: (b)(6), category #: 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.Pending investigation.
 
Event or Problem Description
Per a report from the legal department a 64 y/o male patient had a right knee replacement on (b)(6) 2014.Approximately 8 years and 6 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report - (b)(6) 2022.Postoperative diagnosis: failed right total knee polyethylene due to recall with loose femoral component.There was visible evidence of polyethylene wear and a partially loose tibial component.Severe amount of osteolysis was found around the distal femur and proximal tibia.There was a severe synovial reaction throughout the entire knee and a complete synovectomy was performed.X-rays showed femoral loosening and osteolysis.The patient was awakened and transferred to recovery in stable condition with no complications.
 
Additional Manufacturer Narrative
H6: investigation result - the revision reported was likely the result of polyethylene wear, loosening and osteolysis as stated in the operative notes.The aseptic (non-infected) loosening may have been the result of an insufficient bond between the implant and the bone and/or patient-related conditions.The prosthesis wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the reason for the reported loosening, osteolysis, and prosthesis wear could not be confirmed as the devices were not returned for evaluation, and images/radiographs were unable to be obtained.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, the patient experienced polyethylene wear, femoral loosening, osteolysis and synovitis.As a result, the patient underwent a right knee revision approximately 8 years and 7 months after initial implantation.Patient was transferred to the recovery room in stable condition.No further patient impact reported.No further information available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16808265
Report Number1038671-2023-00823
Device Sequence Number17640269
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2018
Device Model Number02-012-35-4015
Device Catalogue Number02-012-35-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer10/12/2023
07/07/2026
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date10/19/2023
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale